EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 90(105), pp. 1–11 (2011)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Zarko Mijajlovic, Dragan Doder and Angelina Ilic-Stepic

University of Belgrade, Faculty of Mathematics, Belgrade, Serbia and University of Belgrade, Faculty of Mechanical Engineering, Belgrade, Serbia

Abstract: We show that certain families of sets and functions related to a countable structure $\Bbb{A}$ are analytic subsets of a Polish space. Examples include sets of automorphisms, endomorphisms and congruences of $\Bbb{A}$ and sets of the combinatorial nature such as coloring of countable plain graphs and domino tiling of the plane. This implies, without any additional set-theoretical assumptions, i.e., in ZFC alone, that cardinality of every such uncountable set is $2^{\aleph_0}$.

Classification (MSC2000): 03C07

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 16 Nov 2011. This page was last modified: 30 Nov 2011.

© 2011 Mathematical Institute of the Serbian Academy of Science and Arts
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition